# SDR SIMA20120725001

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 33,937 hours, 28,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2865, THE CREW REPORTED THE FLIGHT ATTENDANT REAR FLASHLIGHT WAS MISSING.  INSTALLED NEW FLASHLIGHT, OPS CHECKED GOOD IAW AMM 33-50-16.  AIRCRAFT WAS RETURNED TO SERVICE.
